# SDR UPS05845769

- Difficulty date: October 21, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MLG WW FWD LWR SPAR CHORD CRACKED BETWEEN FASTENERS ON STA 857 (1.5 INCH LONG) XCW 53.500.  REPAIRED SPAR CHORD IAW SRO 8570009.
